# SDR DXTA200400275

- Difficulty date: March 25, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 6,886 hours, 5,614 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Part number: MS2416602
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

400 FT ABOVE TOUCHDOWN THE POWER BRAKE LOW PRESSURE AND ANTI-SKID INOP ANNUNCIATOR LIGHTS INOP LIGHTS ILLUMINATED AND THE ANTI-SKID CB POPPED, AND BRAKES BECME INEFFECTIVE - TESTED ANTI-SKID SYSTEM, BREAKER WOULD NOT TRIP, METERED ALL ANTI-SKID WIRES, FOUND NO SHORTS. INSPECTED ALL ANTI-SKID COMPONENTS, NO DEFECT NOTED, REPLACED SKID MOTOR CONTROL RELAY, SKID CONTROL RELAY, AND SKID CONTROL BREAKER IAW CESSNA 560 MM. CHAPTER 32-40-01. BLED BRAKE SYSTEM IAW CESSNA 560 MM CHAPTER 32-42-00, SERVICED EMERGENCY BRAKE BOTTLE IAW CESSNA 560 MM CHAPTER 12-13-01 BRAKE SYSTEM OPS CHECK GOOD.
